# SDR QXEA9901297

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Frame 5805
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CASTELLATION FLANGE REMOVED TO FACILITATE STRINGER REPAIRED AT STRINGER 34 AND FRAME 5805.  FABRICATED REPAIR ANGLE IAW FOKKER SRM 53-02-12, FIGURE 1.
